Howdy, Stranger!

It looks like you're new here. If you want to get involved, click one of these buttons!

Sign In with Google

In this Discussion

Aneros use and abdominal discomfort.
  • Tomasheen
    Posts: 181
    I have had this problem and was worried that maybe I might be doing myself some harm. I have thought about it and I think possibly not. Little pains in the lower abdomen after the sessions may well be common. These can go on for a short time or even a whole day. I think there may be two main reasons for this. 1. Some lubes tend to encourage the building up of wind in the region and this can get trapped . Sooner or later it "blows out"..farts... don't laugh, and the pains go away. 2. One of the consequences of aneros use, are the very pleasurable contractions and the related pleasure waves that follow. These seem to be caused by the muscles in the anal and lower abdominal area tensing and relaxing. doing this for long enough may result in a little soreness and pain. I think this will pass with time and hopefully no harm done. Any ideas on this? Tomasheen.
  • rookrook
    Posts: 1,604
    Hi tomasheen,
    Sounds like some muscle development going on. Depending on T-level you'll bulk up in three to 9 weeks and then have musculature that will handle your sessions without pain. If you are getting pain from gastric disurbances though, consider switching to a glycerin-free lube. cheers and enjoy.
  • Badger
    Posts: 648
    For glycerin-free lubes, try either Slippery Stuff Gel, or Probe Thick Rich. My preference is Slippery Stuff Gel, it's very thick, and the only one tested that's anal safe.
  • slimjm
    Posts: 497
    You either have soreness in the abdominal wall muscles from them tensing up during your sessions or a mild lower (sigmoid) colon laxative-like effect from lube that migrates up into that part of your colon in your session, hence the flatus afterward. As suggested, try smaller amounts or different kinds of lubrication. Personally, I don't inject lube for that very reason.